# SDR 2007UALA02919

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,477 hours, 21,090 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Webbing
- Condition: Out Of Position
- Location: Slide Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS L FWD EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  REPOSITIONED SLIDE GIRT BAR WEBBING FROM DOOR ARMING MECHANISM.
